# SDR FDEA202101180145

- Difficulty date: January 18, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7036503
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SPECIAL / NONROUTINE MAINTENANCE FORM # N01336 FOUND AFT   CARGO COMPARTMENT RIGHT HAND BETWEEN STATION 1887 TO STATION 1902 LONGERON #42  #42 RIGHT CRACK. AFT CARGO COMPARTMENT RIGHT HAND BETWEEN STATION 1887 TO STATION 1926.700   LONGERON 42 RIGHT REPAIRED AS PER ENGINEERING AUTHORIZATION : 1-5310-T0359289 P1   TITLE : FUSELAGE - MAINFRAME - AFT FUSELAGE - CRACK DAMAGES FOUND ON LONGERON L-  42R AT STA 1893.150, AND LONGERON SPLICE FITTING BETWEEN STA 1852.55 AND STA 1861.05.  1861.05. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
